MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2206220
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey3563 showed two other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported that at the point of attachment at port needle and dosifix/safeset ,there was leak observed of fluid.Patient completed therapy using 2nd needle.It was reported this occurred with two devices.This report addresses the first device.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12455198
Report Number3006260740-2021-03770
Device Sequence Number3964223
Product Code FMI
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2206220
Device Catalogue Number2206220
Device Lot NumberREEY3563
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;